# SDR 95ZZZX4163

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853CA
- Make and model: Beech 1900D
- Aircraft serial: UE56
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Left Propeller
- Part time: 2,391 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER, BLADE, SERIAL NUMBER UNKNOWN, MISSING DEICE BOOT.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL AT WHICH TIME NEW BOOTS WERE INSTALLED.  UPON INSPECTION OF BLADE, SUBMITTER STATED THE PROBLEM LIES WITH THE PAINT BEING APPLIED TO THE BLADES PRIOR TO BOOT INSTALLATION.
